First, never, ever take prozac or paxil with stim meds. There is a very bad interaction that will happen.
Second, there is a strong possibility that her anxieties are being caused by or strengthened by her ADHD which I assume she has? If so, treating only the anxiety part could make her symptoms actually worse. And, essentially, the treatments are just masking the symptoms and not treating the cause.
This is a very good link on ADHD and anxiety.
In terms of combining stim meds and anxiety meds, this link to a short video by Dr. Charles Parker really explains things much better then I could.
The link is - https://www.youtube.com/watch?v=Wsj219F9M2Q
Finally, wow, I can see why the pharmacist was a bit surprised. That is quite a med load. What kind of a doctor are you seeing and how old is your daughter?
If she does have ADHD, it is possible that once you find the correct dose of stim meds (go low and slow), you may be able to start backing off the psyc meds. Hopefully, she also has a IEP or 504 at school to also take some of the pressure off her?
Hope this helps. Let me know if you have any more questions.
Thank you for the link and information. She started on zoloft but it gave her headaches. Yes, she has an IEP at school. She was seeing a psychiatrist who prescribed this. Yesterday, I put her only on celexa only and she was much better. I will watch the video and will be looking for a new doctor for her.
Good luck! let me know if you need any more info. Happy Holidays!!
Wow- three SSRIs seems like too much! And good for the pharmacist pointing out the danger of serotonin syndrome. Hope you get another doctors opinion.